# SDR 2008UALA03429

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 62,035 hours, 36,056 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHTING INOP FROM ROW 15 BACK.  FOUND BURNED OUT LIGHT STRIPS.  REPLACED LIGHT STRIPS OP CHECKED GOOD.  AC OK FOR SERVICE.
